# SDR IPXA12671478

- Difficulty date: January 17, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 42,251 hours, 13,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587689
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CARGO COMPARTMENT FLOOR PANEL AT POSITION 3L FWD OTBD PANEL HAS 1 HOLE LESS THAN 3 IN DIA, 1EA HOLE DIMENSION 0.75" X 0.5", STA 654+9, LBL 80.  REPAIR IAW EO B767-5320-9693-H.
